# SDR 96ZZZX4411

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18071
- Make and model: Cessna 150L
- Aircraft serial: 15073773
- System (JASC): 7160 · Engine Air Intake System
- Part: Heat Valve
- Condition: Loose
- Location: Carburetor Inlet
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE WAS NOT DEVELOPING POWER.  UPON INSPECTION, FOUND THE CARBURETOR HEAT DOOR HAD BECOME LOOSE ON THE SHAFT GIVING NO CONTROL TO THE CARBURETOR HEAT.  SUBMITTER STATED THIS WAS CAUSED BY CORROSION UNDER THE WELD THAT ATTACHES THE DOOR TO THE SHAFT.  TO PREVENT THIS, THE DOOR SHOULD BE RIVETED TO THE SHAFT.
